# SDR REXA2022021000230

- Difficulty date: December 19, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 601R1342513
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L AILERON BUSHING LUG ""F"" HAS MECHANICAL DAMAGE TO EXTERNAL EDGES
OF INBD AND OTBD LUG FACES, INBD BORE THROAT AND BORE INTERIOR   
W/FOLLOW-ON CORROSION.                                           "
"COMPLIED WITH ALL STEPS OF BOMBARDIER REO 670-57-61-237           
REV-- DATED 2017-07-25. FABRICATED O/S BUSHINGS (P/N:S10009-225Y) 
 USING MATERIAL AMS5659 (PO#W44269) CAD PLATED NEW BUSHING IAW CRJ
900 SRM 51-21-11-001-001-A01 STEP 5
